On the exact solution of the Schrodinger equation with a quartic anharmonicity


Taseli H.

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.57, no.1, pp.63-71, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 1
  • Publication Date: 1996
  • Title of Journal : INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY
  • Page Numbers: pp.63-71

Abstract

A new version of solutions in the form of an exponentially weighted power series is constructed for the two-dimensional circularly symmetric quartic oscillators, which reflects successfully the desired properties of the exact wave function. The regular series part is shown to be the solution of a transformed equation. The transformed equation is applicable to the one-dimensional problem as well. Moreover, the exact closed-form eigenfunctions of the harmonic oscillator can be reproduced as a special case of the present wave function. (C) 1996 John Wiley & Sons, Inc.